# SDR USAA2015012000009

- Difficulty date: January 19, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A321-231
- Aircraft serial: 4082
- Aircraft time: 17,751 hours, 6,916 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS WARNING CHECK DOOR PRESS 1R DOOR.  SERVICED 1R EMER DOOR DAMPER CYLINDER TO PROPER PRESS IAW AMM 52-10-00-614-001A.
